# SDR REXA2016022400297

- Difficulty date: February 24, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR FS 333 IS CORRODED, BETWEEN STRINGER 26R & 26L.  CONTINUATION CARD 8788611 OP 166.  R & R FS 333 FRAME SECTOR IAW SRM 51-42-06 & 51-42-21.
